Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe body weakness after fever treatment. How can I cure it?

I was heaving fever for last 3 days. But after some medicines fever came down. I took the latest medicine 15 hrs ago. There was no fever at that time, and still there is no fever. But still there is a lot of weakness in my body. How to get over it. I have an important exam in just few days. I want to get back to normal asap.
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  1588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sankur,
At this point, the fever seems to be viral or due to a change in season. You can take Tablet Paracetamol 500 mg as and when required (upto 4 times daily). I would also suggest that you take plenty of fluids. get a complete blood count to make sure the platelets are in the normal range since Dengue fever is becoming very common these days. we may also want to run some antibody tests like NS1 antigen test and Dengue IgM and IgG test to rule out Dengue. Please see a physician for this. Till then, do not take any aspirin. disprin, combiflam or any drug which has any pain killer in it.
Hope this helps
Answered: Mon, 22 Oct 2012
I find this answer helpful
General & Family Physician Dr. Syed Husnain Sohail's  Response
you have not written about type of fever or medicines you took during the is however for your knowledge that certain viral fevers attack red blood cells and damage them which can cause weakness and lethargy. keep on taking fluids, juices and normal meales, you will be ok in 2 to 3 weeks. if you are worried ,go for blood for Hgb and if it is normal, no need to take any medicine
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor